# SDR DXTA20171122001

- Difficulty date: November 1, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Make and model: Cessna 680CE
- Aircraft serial: 680A0056
- Aircraft time: 720 hours, 458 cycles
- System (JASC): 2300 · Communications System
- Part: Speaker
- Part number: S28001139
- Part serial: 20012
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 400, HAD A SUDDEN AND EXTREMELY LOUD RUSHING AIR NOISE LIKE A CABIN DOOR SEAL FAILURE.  HAD NO CAS MESSAGES. CABIN PRESSURE REMAINED STEADY. DURING DESCENT, CABIN DESCENDED NORMALLY AND LOUD NOISE DECREASED WITH LESS DEFERENTIAL.  THE NOISE STOPPED WHEN CABIN DIFF ZERO.  A FEW MINUTES AFTER DOOR OPEN, THE NOISE RETURNED BUT WAS VERY LOW. THE SOUND CYCLED OFF/ON RAPIDLY AND WAS VERY SCRATCHY.  THE SOUND CAME FROM THE SMALL BOX COVER ON FED SIDE OF LAVATORY BULKHEAD LEFT BEHIND PAX SEAT.  WHEN INTERIOR POWER WAS SELECTED OFF, THE SOUND IMMEDIATELY STOPPED.  REPLACED THE CABIN SPEAKERS, AUDIO AMPLIFIER, AND DIGITAL MEDIA SERVER IAW MM 23-50-60 AND 23-30-10. OPS CHECKED GOOD.  INSTALLED SPEAKERS.
